Dear Sir /Madam,

International Fiscal Association India Branch-Northern Region Chapteris pleased to announce holding of a two-day program on **"Income-Tax Litigation Skill Development**" at **India International Centre Annex Building, Max Mueller Marg, New Delhi, on 1st and 2nd December 2017.** You may like to take benefit of this for yourself and/or to nominate delegates from your team. Registration can be done by responding to this email with the scan copy of the completed Registration Form and the details of payment. You can also personally talk to us on contact number # 9350502182.

The program, spread over two days over the weekend, immediately after the 30th Nov tax filing timeline, is structured in nine technical sessions and two mock tribunal sessions. Both, sitting and ex ITAT members, together with well-known seasoned tax professionals well versed with the tax litigation at ITAT who are not only the guest faculty but have helped developing the contents of the program in meticulous detail. The details may please be seen in the enclosed program contents.

The program starts with important issues at the assessment level, then passing through CIT (A)/DRP level and finally landing at Tribunal. There are many issues which even regular frequenting representatives at Tribunal may sometime be struggling to find answers for, the program will help learn those things from the learned and experienced faculty. Program is of immense value to the newly qualified tax professionals and also for those who are soon to be qualifying. The utility is not limited to the practising professionals, this will give a much-needed perspective to those in the corporate and industry when they do their work by keeping in view the possible implications of their actions and decisions in case there is a future litigation. Idea is to develop skilled tax professionals who are conversant with the relevant law and the practice of litigation specially in ITAT.

Please take note that we have only 80 seats available and not many days to go for. If you are inclined, you may immediately register to avoid disappointment. The program details are given in the enclosed file. Also enclosed is the Registration Form. To defray the cost, a fee of Rs. 5,000+GST [Total Rs. 5,900] is applicable. For registered IFA-Members, fee is Rs. 4,500/- plus GST [Rs. 5,310/-]

We look forward to hearing from you at your earliest convenience.

Best regards, For **IFA-India Branch-NRC** C. B. Sagar 0120-4281045, 9599937208 taxcourses@ifaindiaacademy.in

	International Fise	cal Associatio	on - India Branch, Northern Region Chapter							
	ΙΝϹΟΜΕ-ΤΑΧ		DN-SKILL DEVELOPMENT PROGRAM							
	1-2 DECEMBER 2017	AT INDIA INTER	NATIONAL CENTRE, ANNEXE, LODHI ROAD, NEW DELHI							
FRIDAY, 1st December 2017										
9:00 to 9:30 am	Registration, etc.									
9:30 to 10:00 am	1		Inaugural Session							
Time	Particulars	Duration	Subject							
10:00 to 10:30 am	Technical session-1	30 minutes	Overview of appeal structure under I-T-CIT(A)/ITAT/ High Court & Supreme Court with appealable orders							
10.30 to 11.30 a.m.	Technical session-2	60 minutes	Assessment proceedings- Intimation u/s 143(1)- Who can be aggrived party? What remedies are available against the rectification in intimation u/s 143(1).							
			Assessment order u/s 143(3)/144/144- Whocan resort to action against this? What are the remedies available? Assessee resorting to sec 246 (appeal), 264(revision), 256 (writ). Tax office resorting to sec 148 and 263.							
			Stay of demand before AO, penalty proceedings before AO.							
			Principles of natural justice- Show cause notice, speaking order.							
			Whether any writ/appeal can be filed during assessment proceedings.							
11:30 to 11:50 am	Coffee Break	20 minutes	-							
11.50 a.m. to 12.50 p.m.	Technical session -3	60 minutes	Whether to appeal before CIT(A)- Pros and cons of filing the appeal in view of CIT(A)'s power to enhance the assessment. Option to go to DRP in the applicable situations. Filing of appeal before CIT(A)- efiling, memo, forms, relevant enclosures, dealing							
			with delays in filing, applicable fee. Hearing before CIT(A)- Who can appear or join? Whether AO can/must appear? Whether additional evidence can be filed/additional grounds can be taken before CIT(A)? Whether it is necessary to call for remand report from AO where additional evidence/additional grounds come up? Whether CIT(A) can go beyond assessment order?							
			Effect of pendency of subsequent or previous year assessments or appeals. Whether penalty and assessment appeal can go together. Stay before CIT(A).							
			Order giving effect to CIT(A) order. Effect of recent Delhi High Court judgement in NDTV case giving partial effect u/s 153(5).							
			Introduction to Important ITAT Rules, 1963.							
	Technical session-4	60 minutes	Filing appeal before the ITAT- Which orders can be appealed against? Manner of filing- Form, fee, accompanied documents, paperbook, certificate, power of attorney/ vakalatnama/ authority letter, signature, verification, authorisation. Where to file? efiling. Delay in filing.							
12.50 to 1.50 p.m.			Cross appeals and cross objections. Rights of third parties in an appeal, early hearing, consolidation of appeal, condonation of delay applications. Reasonable cause (Collector of Land Acq. V. Mst. Katiji & Others 167 ITR 471 SC). Substantial justice v. technical consideration; pedantic approach v. liberal approach. Hearing of appeals- Notice of hearing, listing of case, benches, timings, dress							
			code, addressing to bench and other protocol. General trends about new appeal, initial hearing and adjournments. Additional grounds/additional evidence and remand.							
1.50 to 2.30 p.m.	Lunch Break	40 minutes	-							
			Stay petition - relevant procedure, registry's internal working for registration of stay on hearing and posting thereof. Hearing of stay petition – time taken for arguments, prima facie case , balance of convenience, irreparable loss and financial hardship grievances. Necessity of having latest financial status , any facts of earlier stays or extension of stay and							
			appropriate readings for such exigencies. Alternate pleadings in stay, grant of early hearings, grant of installments, effect of installments, non-payment of installments, consequences.							

			Revenues general objections on stay petitions and how to meet them so as to help the case for grant of stay.				
2.30 to 3.30 p.m.	Technical session-5	60 minutes	Full stay, partial stay, effect of 6 months, filing of extension , ascertainment of fault of revenue for not being helpful in case.				
			Stay petition/ interim directions for staying consequent in section 263, order giving effect, any other issue.				
			Passing of stay order, request for Dasti order, and service on other party. Effect of oral direction of ITAT, communication thereof on the revenue ensuring implementation of stay order.				
			Violation of stay order by revenue authorities- consequential remedies and avenues which can be pursued.				
			Stay order intervention of Jurisdictional HC in such cases. Appeal before ITAT, Notice of hearing and general trends about new appeal, initial hearing and adjournments.				
3.30 to 3.50 p.m.	Coffee Break	15 minutes					
5.50 to 5.50 p.m.		13 minutes	MAs, corrigendum, impleadings, LR, EH, PH, Adj sine die, clarification re-fixation, change in name, address, merger, acquisition and other miscellaneous matters.				
3.50 to 5 p.m.	Technical session-6	60 minutes	Latest circulars of President ITAT and higher courts directions on these issues.				
			Constitution of tribunal, special bench (3 member/5 member), dissenting order, third member.				
		<u>SATURD</u>	DAY, 2nd December 2017				
Time	Particulars	Duration	Subject				
9.30 to 10.30 a.m.	Technical session-7	60 minutes	ITAT Registry- Role, scrutiny of appeal folder, removal of defects, registration of appeal, allotment of bench, ensuring service of copy of the appeal memo on the other side alongwith accompanied documents, procedure for allotment of ITA numbers. Functions of Registrar, Assistant Registrar, pendency of appeals and effect on				
			judicial administration.				
10.30 to 11.30 a.m.	Technical session-8	60 minutes	The art of citing case laws-care and caution, and some leading case laws on everyday topics.				
11:30 to 12 noon	Coffee Break	15 minutes					
12 noon to 1 p.m.	Technical session-9	60 minutes	Judicial discipline -Natural justice, applicability of rule, and general rules about effective hearing, consideration of case laws, binding precedents and effect of violation of such rules. Other important points -Doctrine of stare decisis, Binding Precedents, Contempt of Court – relevance and effect on Tribunals.				
1 to 1.45 p.m.	Lunch break	45 minutes					
1.45 to 3.15 p.m.	Mock Tribunal-1	90 minutes	Assessee's appeal/Revenue appeal/cross appeal with cross objections				
3.15 to 3.30 p.m.	Coffee break	15 minutes					
3.30 to 5 p.m.	Mock Tribunal-2	90 minutes	Stay hearing/extention of stay hearing/Default in stay hearing/withdrawal of appeal				

International Fiscal Association

(India Branch - Northern Region Chapter) <u>C-56/</u>9A, Sector-62, NOIDA

Income-Tax Litigation-Skill Development Program on 1-2 December, 2017 at IIC, New Delhi

Registration Form

Registration Fees: IFA-Members: Rs.4, 500/- +GST @18% [Rs.5, 310/-] : NON-Members: Rs.5, 000/- +GST @18%[Rs.5, 900/-]

Our GST No. : 09AAATI2778P1ZX

I/We would like to join the above Course being held by the IFA-India Academy. For the purpose, my/our particulars are given below:

1.	Name					[Please	e tick as ap	plicable]
	[Ms./Mr.]					CA/ A	dvocate	/ Others
2.	Whether	In practice	practice In Employment					
3.	Organization	(a) Name						
		(b) Your GST No						
		(c) Address						
4.	Billing/	(a) in favour of						
	Invoice	(b) to Address						
		[if different than 3(b)						
5.	Contact	Landline No	(0) Mol			vile		
	Details	E-mail Id						
6.	Fees Payment	Instrument	No.	Dated	Ar	nount	Drawn	on Bank
	Details: favouring "International	Cheque						
		DD						
	Fiscal	NEFT/RTGS						
	Association-							
	India Branch- NRC							
7.		Branch Membersh	nin No <i>Ti</i> i	l f memherl				
8.		vould you like to			becor	ning a	[Pleas	se tick]
0.		A-India Branch?			beech	ining a	Yes	-
0	Whether you and/or your nominee participated in any							No se tick]
9.	courses/prog			-				
		,	Yes	No				
10.		like us to send the				urse to		se tick]
	any of your a		Yes	No				
		ne name and conta	-	-				
	detail of such	n acquaintance(s)	Mot	_				
			E-ma	il Id				